# SDR IPXA11566249

- Difficulty date: April 2, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 19,393 hours, 12,431 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: 141N5810604
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, SEVERAL AREAS OF CORROSION ON COCKPIT FLOOR UPPER SURFACE AROUND NUTPLATES COMMON TO CAPTAIN'S SEAT TRACKS EO B757-5310-42443-A AND ATS ER 11-02272.
